# SDR CALA2015082700702

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 24,728 hours, 8,612 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C SCAN OF RT LOWER SKIN OF HORIZONTAL STAB, CRACK INDICATION AT STATION 157.10, BETWEEN RIVET 16 & 17, AS MEASURED FROM AFT SPAR.  CRACK LENGTH IS MEASURED ONE INCH LONG.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION REQUIREMENTS EVERY 9000 FLIGHT CYCLES.
